Simultaneous approximation to algebraic numbers by rationals

Wolfgang M. Schmidt University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331390

Acta Mathematica, 125, (1), 189-201, 1970.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 674 downloads ] [ 0 comments ] [ Cited by 79 ]
@inproceedings{wolfgang1970simultaneous,
  title={Simultaneous approximation to algebraic numbers by rationals},
  author={Wolfgang M. Schmidt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203220517747099},
  booktitle={Acta Mathematica},
  volume={125},
  number={1},
  pages={189-201},
  year={1970},
}
Wolfgang M. Schmidt. Simultaneous approximation to algebraic numbers by rationals. 1970. Vol. 125. In Acta Mathematica. pp.189-201. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203220517747099.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved